Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had an irritation and swelling at the back of vagina. Not haemorrhoids. What could it be?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Hi, I had an irritation at the back of my vagina yesterday and this morning it is very is not hemorrhoids as it is not by my anus. It is about the size of a grape. I have just driven up to Queensland from Sydney and wondered of the long drive has irritated something??
i think the part that is swollen is called the fourette
Posted Sun, 30 Jun 2013 in Digestion and Bowels
Answered by Dr. Jorge Brenes-Salazar 36 minutes later
Dear patient,

Thanks for your health concerns. Most likely, the ovoid, grape sized inflammation corresponds to an inflammed Bartholin cyst, which is a cyst that forms from an obstruction of a normal gland in the vulva; many times, they are quite uncomfortable and require excision as they can become infected, thus, I would recommend you to visit your primary provider or a gynecologist for a pelvic examination and determine if such an intervention required.

Truly yours,

Dr Brenes Salazar MD'
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor